# SDR TRBA20121007001

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 32,198 hours, 35,872 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E033601
- Condition: Broken
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED A HEAVY ODOR OF ELECTRICAL SMOKE IN THE FORWARD CABIN.  ACFT REMOVED FROM SERVICE.  INSPECTED AREA AND FOUND THE OVERHEAD CEILING LIGHT SOCKET BROKEN CAUSING A BAD CONNECTION.   R & R THE OVERHEAD CEILING LIGHT SOCKET 3 &4 AB IAW MM 33-21-23.   ACFT RETURNED TO SERVICE.
